Follow
Toshiyuki Sugawa
Toshiyuki Sugawa
Professor, Graduate School of Information Sciences, Tohoku University
Verified email at math.is.tohoku.ac.jp - Homepage
Title
Cited by
Cited by
Year
A general approach to the Fekete-Szegö problem
JH Choi, YC Kim, T Sugawa
Journal of the Mathematical Society of Japan 59 (3), 707-727, 2007
1152007
On the degenerate Beltrami equation
V Gutlyanskiĭ, O Martio, T Sugawa, M Vuorinen
Transactions of the American Mathematical Society 357 (3), 875-900, 2005
1082005
Growth and coefficient estimates for uniformly locally univalent functions on the unit disk
YC Kim, T Sugawa
The Rocky Mountain journal of mathematics, 179-200, 2002
712002
Various domain constants related to uniform perfectness
T Sugawa
Complex Variables and Elliptic Equations 36 (4), 311-345, 1998
671998
Some inequalities for the Poincaré metric of plane domains
T Sugawa, M Vuorinen
Mathematische Zeitschrift 250, 885-906, 2005
512005
Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives
YC Kim, S Ponnusamy, T Sugawa
Journal of mathematical analysis and applications 299 (2), 433-447, 2004
492004
On conformal representations of the interior of an ellipse
S Kanas, T Sugawa
Annales Fennici Mathematici 31 (2), 329-348, 2006
482006
Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions
YC Kim, T Sugawa
Proceedings of the Edinburgh Mathematical Society 49 (1), 131-143, 2006
452006
Coefficient bounds and convolution properties for certain classes of close-to-convex functions
JH Choi, YC Kim, T Sugawa
432000
Completely monotone sequences and universally prestarlike functions
S Ruscheweyh, L Salinas, T Sugawa
Israel Journal of Mathematics 171 (1), 285-304, 2009
412009
Uniformly perfect sets: analytic and geometric aspects
T Sugawa
Sugaku Expositions 16 (2), 225, 2003
412003
A self-duality of strong starlikeness
T Sugawa
Kodai Mathematical Journal 28 (2), 382-389, 2005
302005
On the norm of pre-Schwarzian derivatives of strongly starlike functions
T SUGAWA
Ann. Univ. Mariae Curie-Skłodowska, Sectio A 52, 149-157, 1998
271998
Some counterexamples in dynamics of rational semigroups
R Stankewitz, T Sugawa, H Sumi
Ann. Acad. Sci. Fenn. Math. 29, 357-366, 2004
252004
A note on successive coefficients of convex functions
M Li, T Sugawa
Computational Methods and Function Theory 17, 179-193, 2017
242017
Uniform perfectness of the limit sets of Kleinian groups
T Sugawa
Transactions of the American Mathematical Society 353 (9), 3603-3615, 2001
242001
Coefficient estimates of analytic endomorphisms of the unit disk fixing a point with applications to concave functions
R Ohno, T Sugawa
Kyoto J. Math. 58 (2), 227-241, 2018
232018
Drawing Bers embeddings of the Teichmüller space of once-punctured tori
Y Komori, T Sugawa, M Wada, Y Yamashita
Experimental Mathematics 15 (1), 51-60, 2006
222006
The Bers projection and the -lemma
T Sugawa
Journal of Mathematics of Kyoto University 32 (4), 701-713, 1992
221992
Invariant differential operators associated with a conformal metric
SA Kim, T Sugawa
Michigan Mathematical Journal 55 (2), 459-479, 2007
212007
The system can't perform the operation now. Try again later.
Articles 1–20